- -

On some generalizations of Gevrey classes

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


On some generalizations of Gevrey classes

Show full item record

Calvo, D.; Gómez Collado, MDC. (2011). On some generalizations of Gevrey classes. Mathematical News / Mathematische Nachrichten. 284(7):856-874. doi:10.1002/mana.200910840

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/28331

Files in this item

Item Metadata

Title: On some generalizations of Gevrey classes
Author: Calvo, Daniela Gómez Collado, María del Carmen
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
We present a generalization of Gevrey classes, aiming at including the inhomogeneous Gevrey functions introduced by Liess 15 and the ultradifferentiable functions in the sense of Braun et al. 4. Therefore, we treat the ...[+]
Subjects: Cauchy problem , Gevrey ultradistributions , Hyperbolic equations , Inhomogeneous Gevrey classes , Ultradifferentiable functions
Copyrigths: Cerrado
Mathematical News / Mathematische Nachrichten. (issn: 0025-584X )
DOI: 10.1002/mana.200910840
Wiley-VCH Verlag GmbH & Co.
Publisher version: http://onlinelibrary.wiley.com/doi/10.1002/mana.200910840/pdf
The research of M. Carmen Gomez-Collado was partially supported by FEDER and MEC, Proyect No. MTM2007-62643, and Project No. MTM2010-15200.
Type: Artículo

This item appears in the following Collection(s)

Show full item record